Published: 1998-09-30

Congruence of Ankeny-Artin-Chowla type modulo p^2

Stanislav Jakubec , Miroslav Laššák

Abstract

In this paper the results of [4] and [5] on the congruence of Ankeny-Artin-Chowla type modulo p2 for real subfields of the Qp) of a prime degree l > 2 are simplified to explicit forms (2) and (3) of the Theorem 1. The congruence is then used to calculations of class numbers in special quintic fields and to some calculations in cubic fields.

Download files

Citation rules

Jakubec, S., & Laššák, M. (1998). Congruence of Ankeny-Artin-Chowla type modulo p^2. Annales Mathematicae Silesianae, 12, 75–91. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14165
Domyślna okładka

Vol. 12 (1998)
Published: 1998-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.